gynecologist-icon
Heavy Bleeding
Hi Team, I have taken regestrone tablet to delay my periods,but instead of getting delayed..I got it early i took it for 4 days, 2 daily. There is a sharp abdominal pain since then with bleeding from last 4-5 days. Please suggest how to stop this pain.
430 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Take Tablet Cyclopam three times a day for three days 30 minutes after breakfast and lunch and dinner
Next Steps
If still no relief dear take ultrasound pelvis done for uterus tubes and ovaries and endometrial thickness
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Regesterone tablets once stopped will make you bleed dear. You should take under proper supervision dear. You need medications to stop bleeding.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect for medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.